MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Codes Unable to Obtain Readings (1516); Capturing Problem (2891)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while treating a (b)(6) female patient, the device did not display an ecg signal and was unable to capture the patient's heart rhythm.Complainant indicated that there was no adverse effects to the patient due to the reported malfunction.The patient converted on her own.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, a zoll field representative went onsite to troubleshoot.The zoll representative determined that the ecg leads were not attached to the patient.By design, the device will not pace in demand mode without seeing an ecg signal through leads.The clinical data was not available for review as part of the investigation.This report has been attributed to improper use of the device by the end user.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7434510
Report Number1220908-2018-01020
Device Sequence Number1417041
Product Code MKJ
UDI-Device Identifier00847946006327
UDI-Public00847946006327
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR